# SDR 2002UALA00609

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 37,265 hours, 13,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BODY STATION 640 LBL 4 TO LBL 17 HAS EXCESSIVE MATERIAL REMOVED DUE TO GOUGE IN CENTER O/B BEAM.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP AND NESTED ANGLE REPAIR.
